# SDR JR2R20230105505

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 18,671 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 200
- Part time: 18,671 hours, 10,839 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH FLOOR DOUBLER CORRODED FROM FR12-FR14 RBL28
